# SDR XNOA01152

- Difficulty date: September 5, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- System (JASC): 2711 · Aileron Tab Control System
- Part: Servo
- Condition: Leaking
- Location: Flt Control
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LOST BLUE HYD QTY ON TAXI OUT.  REMOVED AND REPLACED BLUE HYD FILTER AND HOUSING BLUE FLIGHT CONTROL SERVO SYS. LEAK AND OPS CHECK GOOD IAW A300 MM 27-14-00.
